# SDR DALA2025011300246

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 55,879 hours, 28,708 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3171 PILOT REPORTS DIRTY SOCK SMELL. CORRECTIVE ACTION: COMPLIED WITH ER/A 568923-14. R+R RECIR FILTER REF A319 AMM 21-21. (0756439)
